QUT ePrints

Bayesian Hidden Markov Models for Longitudinal Counts

Pettitt, Tony & Ridall, Peter (2005) Bayesian Hidden Markov Models for Longitudinal Counts. Australian and New Zealand Journal of Statistics, 47(2), pp. 129-145.

Impact and interest:

0 citations in Scopus
Search Google Scholar™

Citation countsare sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

ID Code: 21764
Item Type: Journal Article
Keywords: DIC, Gibbs Sampling, Hierarchical Models, Model Choice, Tumour Growth, Tumour Onset
ISSN: 1369-1473
Subjects: Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > STATISTICS (010400) > Statistics not elsewhere classified (010499)
Divisions: Past > QUT Faculties & Divisions > Faculty of Science and Technology
Deposited On: 17 Jun 2009 22:57
Last Modified: 29 Feb 2012 23:17

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page